Volume 81, Issue 2, February 2019

Special Issue: Algebraic Methods in Phylogenetics

ISSN: 0092-8240 (Print) 1522-9602 (Online)

In this issue (13 articles)

  1. No Access

    Special Issue: Algebraic Methods in Phylogenetics

    Dimensions of Group-Based Phylogenetic Mixtures

    Hector Baños, Nathaniel Bushek, Ruth Davidson Pages 316-336
  2. No Access

    Special Issue: Algebraic Methods in Phylogenetics

    Lie-Markov Models Derived from Finite Semigroups

    Jeremy G. Sumner, Michael D. Woodhams Pages 361-383
  3. No Access

    Special Issue: Algebraic Methods in Phylogenetics

    Identifying Species Network Features from Gene Tree Quartets Under the Coalescent Model

    Hector Baños Pages 494-534
  4. No Access

    Special Issue: Algebraic Methods in Phylogenetics

    Tropical Principal Component Analysis and Its Application to Phylogenetics

    Ruriko Yoshida, Leon Zhang, Xu Zhang Pages 568-597
  5. No Access

    Special Issue: Algebraic Methods in Phylogenetics

    On the Shapley Value of Unrooted Phylogenetic Trees

    Kristina Wicke, Mareike Fischer Pages 618-638